# SDR AALA202204019163

- Difficulty date: April 1, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737
- Aircraft serial: 30828
- Aircraft time: 59,713 hours, 25,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 19C EMERGENCY LIGHT ON AISLE LIGHT DISCONNECTED. RE SECURED EMERGENCY LIGHT TRIM PER AMM 25-22-00.
